Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Axioms for Euclidean Domains

Kenneth Rogers
The American Mathematical Monthly
Vol. 78, No. 10 (Dec., 1971), pp. 1127-1128
DOI: 10.2307/2316324
Stable URL: http://www.jstor.org/stable/2316324
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1127
    1127
  • Thumbnail: Page 
1128
    1128